# SDR R61A2024081000353

- Difficulty date: July 21, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 48,541 hours, 30,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE FR16 LBL46 SUPPORT HAS CORROSION. SUPPORT WAS REPLACED IAW SRM 51-43-03
